Alert archive / Michigan / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 46, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this severe thunderstorm warning at Jun 18, 2014, 2:06 PM EDT for Clinton County, Michigan. It was in force for 39 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 18, 2014, 2:06 PM EDT (18:06 UTC)
- Expired
- Jun 18, 2014, 2:45 PM EDT
- In force
- 39 min
- Issued by
- NWS Grand Rapids, MI
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Clinton County, MI
The radar
The Grand Rapids radar (KGRR), 82 km from the middle of the area, began a volume at 18:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 18, 2:20 PM EDT | TSTM WND DMG | 1 Nw Eagle, MI | A TREE REPORTED DOWN IN EAGLE TOWNSHIP. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 18, 1:55 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 6.1 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 8 J/kg
- Mixed-layer CIN
- -321 J/kg
- Mixed-layer LCL
- 754 m above ground
- 0-6 km bulk shear
- 69 kt
- 0-1 km storm-relative helicity
- -189 m²/s²
- 0-3 km storm-relative helicity
- -135 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
963
WUUS53 KGRR 181806
SVRGRR
MIC037-181845-
/O.NEW.KGRR.SV.W.0046.140618T1806Z-140618T1845Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
206 PM EDT WED JUN 18 2014
THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CLINTON COUNTY IN SOUTH CENTRAL MICHIGAN...
* UNTIL 245 PM EDT
* AT 205 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR PORTLAND...
AND MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
ST. JOHNS... ELSIE... DEWITT...
SLEEPY HOLLOW STATE PARK... RILEY...
WACOUSTA... BATH... EUREKA...
OVID... FOWLER... EAGLE...
WESTPHALIA... MAPLE RAPIDS... MERLE BEACH...
SHEPARDSVILLE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4277 8441 4277 8484 4312 8484 4312 8437
4278 8436
TIME...MOT...LOC 1806Z 274DEG 36KT 4291 8489
HAIL...0.75IN
WIND...60MPH
$$
COBB2 follow-up statements
335
WWUS53 KGRR 181830
SVSGRR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
230 PM EDT WED JUN 18 2014
MIC037-181845-
/O.CON.KGRR.SV.W.0046.000000T0000Z-140618T1845Z/
CLINTON MI-
230 PM EDT WED JUN 18 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CLINTON COUNTY
UNTIL 245 PM EDT...
AT 227 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MERLE BEACH...
AND MOVING EAST AT 40 MPH TOWARDS SLEEPY HOLLOW STATE PARK.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
ST. JOHNS... ELSIE... DEWITT...
SLEEPY HOLLOW STATE PARK... RILEY...
WACOUSTA... BATH... OVID...
FOWLER... MERLE BEACH... SHEPARDSVILLE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.
&&
LAT...LON 4277 8441 4283 8475 4305 8483 4312 8437
4278 8436
TIME...MOT...LOC 1829Z 269DEG 36KT 4292 8457
HAIL...1.00IN
WIND...60MPH
$$
TJT591
WWUS53 KGRR 181838
SVSGRR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
238 PM EDT WED JUN 18 2014
MIC037-181845-
/O.CON.KGRR.SV.W.0046.000000T0000Z-140618T1845Z/
CLINTON MI-
238 PM EDT WED JUN 18 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
CLINTON COUNTY UNTIL 245 PM EDT...
AT 236 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES EAST OF
MERLE BEACH...AND MOVING EAST AT 40 MPH. THE GREATEST DAMAGING WIND
THREAT WILL REMAIN NORTH OF BATH AND SOUTH OF OVID.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
ST. JOHNS... ELSIE... DEWITT...
SLEEPY HOLLOW STATE PARK... BATH...
OVID... MERLE BEACH... SHEPARDSVILLE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.
&&
LAT...LON 4277 8441 4284 8465 4303 8472 4312 8437
4278 8436
TIME...MOT...LOC 1837Z 269DEG 36KT 4292 8446
HAIL...1.00IN
WIND...60MPH
$$
TJTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 1:57 PM EDT, 9 minutes earlier.
Area forecast discussion, Jun 18, 1:57 PM EDT, 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
157 PM EDT WED JUN 18 2014
LATEST UPDATE...
AVIATION
.SYNOPSIS...
ISSUED AT 327 AM EDT WED JUN 18 2014
NUMEROUS ROUNDS OF THUNDERSTORMS ARE POSSIBLE THROUGH EARLY
THURSDAY MORNING BEFORE A BREAK FOR MOST OF THE AREA ON THURSDAY.
ADDITIONAL THUNDERSTORMS LOOK PROBABLE ON FRIDAY WITH PERHAPS A
FEW STORMS OVER THE WEEKEND ALONG WITH DRY PERIODS AS WELL.
&&
.UPDATE...
ISSUED AT 1138 AM EDT WED JUN 18 2014
NO MAJOR CHANGES TO THE GOING FORECAST. EXTENDED THE HIGHEST POPS
A COUPLE OF HOURS DUE TO THE MCS/BOW ECHO OVER WISCONSIN MOVING
EAST. WE/LL LIKELY SEE CONVECTION DEVELOP OVER THE SOUTHERN CWA
THIS AFTERNOON WHERE MID LEVEL LAPSE RATES ARE AROUND 7C/KM.
EARLIER CONVECTION HAS TEMPORARILY STABILIZED THE ATM. HOWEVER
WITH TIME...THE ATM WILL START TO DESTABILIZE AGAIN.
&&
.SHORT TERM...(TODAY THROUGH FRIDAY)
ISSUED AT 327 AM EDT WED JUN 18 2014
FLASH FLOOD WATCH IN EFFECT UNTIL 12Z THURSDAY. REFER TO HYDRO
SECTION FOR MORE INFORMATION.
MAIN FOCUS CENTERS ON CONVECTIVE EVOLUTION AND TRENDS UPSTREAM
OVER WI AND MN AND STRETCHING INTO OUR CWA. ELEVATED CONVECTION IS
ONGOING ATTM WITH STEEP MID LEVEL LAPSE RATES OF 8C-9C/KM ALONG
WITH MUCAPE OF 1000 J/KG (I-96) TO 3000 J/KG (I-94). PW VALUES ARE
INCHING UP ACROSS THE CWA WITH 1.5"-1.8" BEING REALIZED BY 12Z.
WHILE THE NOSE OF A 45 KT LLJ IS AIMED MORE AT WI THAN SRN LWR
MI...CONVECTION NEVERTHELESS IS PROPAGATING OVER THE LAKE AND
IMPACTING OUR CWA. EXTENSIVE COVERAGE OF THUNDERSTORMS ACROSS MUCH
OF WI WILL TEND TO PRESS EAST AND SOUTHEAST INTO THE CWA
THROUGHOUT THE MORNING.
IN TERMS OF SEVERE WEATHER...LARGE HAIL IS PERHAPS A BIGGER THREAT
THAN DAMAGING WIND GUSTS GIVEN MORE ELEVATED CONVECTION...BUT
CAN'T RULE OUT SOME 50KT+ WIND GUSTS MIXING DOWN IN DOWNDRAFTS
THAT COULD REACH THE SURFACE. THIS SEEMS MORE OF A THREAT FROM
I-96 TO THE SOUTH WHERE SOME RESIDUAL SB CAPE IS PRESENT (SHARP
GRADIENT IN PLACE ACROSS THIS AREA). DURING THE LATE MORNING AND
AFTERNOON HOURS EXPECTING SB CAPE OF 1000 J/KG TO 3000 J/KG ACROSS
THE CWA. COULD SEE BOTH STRONG WIND GUSTS AND LARGE HAIL THREAT
CONTINUING.
THE THREAT FOR THUNDERSTORMS LASTS RIGHT THROUGH THE EVENING
PERIOD BEFORE TAPERING OFF EARLY THURSDAY MORNING AS CONVECTION
LIKELY SUPPRESSES THE WARM FRONT SOUTH TOWARD I-94 AND EVENTUALLY
INTO IL/IN. THIS AFFORDS US A BREAK FROM THE RAIN BEFORE THE FRONT
LIFTS BACK NORTH ON FRIDAY BRINGING A RENEWED THREAT FOR STORMS.
SUFFICE TO SAY...PLENTY OF OPPORTUNITIES FOR THUNDERSTORMS THROUGH
THE END OF THE WEEK.
.LONG TERM...(FRIDAY NIGHT THROUGH TUESDAY)
ISSUED AT 327 AM EDT WED JUN 18 2014
THE MAIN CHALLENGE IN THE LONG TERM PERIOD IS THE LOCATION OF THE
WAVY WEST TO EAST ORIENTED SFC FRONT AND DAILY TSTM CHANCES.
LATEST MEDIUM RANGE GUIDANCE SHOWS A RATHER ILL-DEFINED SFC PATTERN
OVER THE WEEKEND INTO EARLY NEXT WEEK BUT IT LOOKS AS THOUGH THAT
BOUNDARY WILL BE PREDOMINATELY SOUTH AND WEST OF MICHIGAN...
POSSIBLY LIFTING/BULGING NORTH INTO LWR MI AT TIMES IN RESPONSE TO
RIPPLES IN THE ZONAL FLOW ALOFT.
EVEN IF/WHEN THE SFC FRONT IS NOT IN THE VICINITY... LOW CHANCE POPS
FOR A SHOWER/TSTM STILL LOOK WARRANTED EACH DAY GIVEN 1000-2000 J/KG
OF CAPE AND WEAK LOW LEVEL CONVERGENCE ESPECIALLY DURING THE
AFTERNOON/EVENING HOURS.
LOW CONFIDENCE FOR NEXT WEEK AS MODELS ARE STRUGGLING WITH THE UPPER
LEVEL PATTERN. A NRN STREAM TROUGH/UPR LOW MAY STILL DROP DOWN FROM
THE NORTHWEST... BUT THE LATEST ECMWF IS NOW DELAYING THIS FEATURE
UNTIL MID WEEK. THIS WOULD KEEP A WARM/HUMID AIR MASS AROUND UNTIL
A COLD FRONTAL PASSAGE ON TUESDAY. THAT WOULD BE FOLLOWED BY
COOLER/LESS HUMID AIR MID TO LATE WEEK WITH HIGH PRESSURE AND DRY
WEATHER BUILDING IN.
&&
.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z THURSDAY AFTERNOON)
ISSUED AT 155 PM EDT WED JUN 18 2014
TSRA WILL IMPACT KLAN/KJXN/KBTL/KAZO FOR A COUPLE OF HOURS THIS
AFTERNOON. THEN A FEW HOUR BREAK BEFORE MORE STORMS DEVELOP AND
AFFECT ALL TAF SITES LATE THIS AFTERNOON AND EARLY EVENING.
OVERNIGHT...WINDS WILL BE LIGHT AND CIGS/VSBYS WILL FALL DUE TO
ABUNDANT LOW LEVEL MOISTURE. MVFR/IFR EXPECTED AFTER 05Z.
&&
.MARINE...
ISSUED AT 327 AM EDT WED JUN 18 2014
MAIN IMPACTS TO MARINERS WILL BE IN AND AROUND THUNDERSTORMS WITH
PROLIFIC LIGHTNING AT TIMES AND PERHAPS SOME GUSTY WINDS AND HAIL.
WAVE ACTION WILL BE FAIRLY LIGHT WITH WEAKER WINDS IN GENERAL.
&&
.HYDROLOGY...
ISSUED AT 100 PM EDT WED JUN 18 2014
RIVERS ARE RUNNING WELL WITHIN THEIR BANKS AND NEAR NORMAL LEVELS
FOR THIS TIME OF YEAR. HOWEVER... THE GRAND AND MUSKEGON RIVERS ARE
BEGINNING TO SLOWLY RISE DUE TO THE RAIN FROM TUESDAY AND TODAY.
ONLY THE ROGUE RIVER AT ROCKFORD LOOKS LIKE IT MAY RISE TO NEAR
BANKFULL... AND THAT WOULD BE TOMORROW. ADDITIONAL RAIN THIS
AFTERNOON SHOULD ADD LITTLE ADDITIONAL RISE TO THE RIVERS. THURSDAY
MIGHT BE A DRY DAY... BUT ADDITIONAL RAINFALL THURSDAY NIGHT AND
FRIDAY COULD BRING MORE POINTS UP TO NEAR BANKFULL. RIVER FLOODING
IS NOT EXPECTED. MINOR AREAL FLOODING IS A POSSIBILITY DUE TO THE
HEAVY RAIN IN THE THUNDERSTORMS.
&&
.GRR WATCHES/WARNINGS/ADVISORIES...
MI...FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR MIZ043>045-
050>052-056>059-064>067-071>074.
LM...NONE.
&&
UPDATE...93
SYNOPSIS...HOVING
SHORT TERM...HOVING
LONG TERM...MEADE
AVIATION...93
HYDROLOGY...63
MARINE...HOVINGHazardous weather outlook, Jun 18, 3:42 AM EDT, 10 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND RAPIDS MI 342 AM EDT WED JUN 18 2014 MIZ037>040-043>046-050>052-056>059-064>067-071>074-190730- MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON- INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- 342 AM EDT WED JUN 18 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT EXCESSIVE RAINFALL MAY LEAD TO FLASH FLOODING TODAY AND TONIGHT WITH SOME ROAD CLOSURES AND WASHOUTS POSSIBLE. ALSO A FEW STORMS COULD PRODUCE DAMAGING WIND GUSTS...HAIL GREATER THAN ONE INCH IN DIAMETER...AND DANGEROUS CLOUD TO GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS ARE POSSIBLE EACH DAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY AND THIS EVENING. LMZ844>849-190730- ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 342 AM EDT WED JUN 18 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS WITH FREQUENT LIGHTING WILL POSE A THREAT TO MARINERS TODAY AND TONIGHT. A FEW STORMS COULD ALSO CONTAIN WIND GUSTS OVER 35 KNOTS AND HAIL GREATER THAN ONE INCH IN DIAMETER. AREAS OF DENSE FOG ARE ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS AND AREAS OF FOG ARE POSSIBLE OVER LAKE MICHIGAN EACH DAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY AND THIS EVENING. MEADE
In the hours before
Local storm report, Jun 18, 9:26 AM EDT, 4 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
926 AM EDT WED JUN 18 2014
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0910 AM HAIL 2 ESE CUTLERVILLE 42.83N 85.63W
06/18/2014 E0.50 INCH KENT MI PUBLIC
&&
NWS GRAND RAPIDS MI
IRIS SYSTEMLocal storm report, Jun 18, 9:47 AM EDT, 4 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
947 AM EDT WED JUN 18 2014
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0920 AM HAIL 3 W KENTWOOD 42.88N 85.65W
06/18/2014 E0.75 INCH KENT MI TRAINED SPOTTER
&&
NWS GRAND RAPIDS MI
IRIS SYSTEMLocal storm report, Jun 18, 10:57 AM EDT, 3 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1057 AM EDT WED JUN 18 2014
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 AM HEAVY RAIN 2 W ADA 42.95N 85.53W
06/18/2014 M1.63 INCH KENT MI NWS EMPLOYEE
THIS WAS A STORM TOTAL.
&&
NWS GRAND RAPIDS MI
IRIS SYSTEMSpecial weather statement, Jun 18, 12:01 PM EDT, 2 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1201 PM EDT WED JUN 18 2014
MIZ044-050-051-056>058-064-065-181900-
ALLEGAN-BARRY-IONIA-KENT-MONTCALM-MUSKEGON-NEWAYGO-OTTAWA-
1201 PM EDT WED JUN 18 2014
...SIGNIFICANT WEATHER ADVISORY...
STRONG THUNDERSTORMS WILL MOVE EAST AT 40 MPH FROM LAKE MICHIGAN
INTO SOUTHWEST LOWER MICHIGAN AROUND 1230 PM EDT AND REACH THE GRAND
RAPIDS AREA AROUND 1 PM EDT.
THESE STORMS WILL BE CAPABLE OF WIND GUSTS GREATER THAN 40 MPH...
VERY FREQUENT CLOUD TO GROUND LIGHTNING...SMALL HAIL AND HEAVY
DOWNPOURS. THE THREAT FOR THUNDERSTORMS WILL PERSIST THROUGH 3 PM
EDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WHEN STORMS APPROACH YOUR AREA...STAY AWAY FROM HIGH OBJECTS
OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL
STORMS HAVE PASSED.
&&
LAT...LON 4347 8604 4382 8604 4381 8556 4339 8556
4347 8556 4346 8484 4277 8484 4277 8507
4242 8507 4242 8628 4270 8621 4296 8623
4313 8628 4347 8647
TIME...MOT...LOC 1550Z 264DEG 45KT 4345 8669 4295 8668
TJTLocal storm report, Jun 18, 1:45 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
145 PM EDT WED JUN 18 2014
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0120 PM TSTM WND GST EAST GRAND RAPIDS 42.95N 85.61W
06/18/2014 M53 MPH KENT MI COOP OBSERVER
&&
NWS GRAND RAPIDS MI
IRIS SYSTEMLocal storm report, Jun 18, 1:49 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
149 PM EDT WED JUN 18 2014
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM HEAVY RAIN 2 SSE EAST GRAND RAPIDS 42.92N 85.60W
06/18/2014 M0.53 INCH KENT MI TRAINED SPOTTER
THIS WAS A 15 MINUTE TOTAL.
&&
NWS GRAND RAPIDS MI
IRIS SYSTEMThe office that day
Everything else NWS Grand Rapids, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 11:48 PM EDT | Special Weather Statement | GRR | Van Buren | 57 min |
| Jun 18, 1:18 AM EDT | Special Marine Warning | GRR | 117 min | |
| Jun 18, 1:59 AM EDT | Special Weather Statement | GRR | Ottawa | 61 min |
| Jun 18, 2:13 AM EDT | Special Weather Statement | GRR | Oceana | 62 min |
| Jun 18, 2:20 AM EDT | Severe Thunderstorm Warning | GRR | Oceana | 55 min |
| Jun 18, 2:42 AM EDT | Flash Flood Watch | GRR | Allegan, Barry, Calhoun, Clinton, Eaton, Gratiot and 12 more | 19 hr |
| Jun 18, 3:25 AM EDT | Special Marine Warning | GRR | 110 min | |
| Jun 18, 4:22 AM EDT | Special Weather Statement | GRR | Ionia, Kent, Ottawa | 53 min |
| Jun 18, 5:13 AM EDT | Special Marine Warning | GRR | 2 hr | |
| Jun 18, 5:36 AM EDT | Areal Flood Advisory | GRR | Ionia, Kent, Muskegon, Ottawa | 6 hr |
| Jun 18, 5:53 AM EDT | Special Weather Statement | GRR | Kent | 67 min |
| Jun 18, 5:57 AM EDT | Special Weather Statement | GRR | Eaton, Ingham | 63 min |
| Jun 18, 6:27 AM EDT | Special Weather Statement | GRR | Gratiot, Montcalm | 63 min |
| Jun 18, 7:15 AM EDT | Special Marine Warning | GRR | 2 hr | |
| Jun 18, 7:33 AM EDT | Flash Flood Warning | GRR | Muskegon, Ottawa | 6 hr |
| Jun 18, 9:00 AM EDT | Severe Thunderstorm Warning | GRR | Kent, Ottawa | 45 min |
| Jun 18, 10:56 AM EDT | Special Marine Warning | GRR | 2 hr | |
| Jun 18, 12:01 PM EDT | Special Weather Statement | GRR | Allegan, Barry, Ionia, Kent, Montcalm, Muskegon and 2 more | 3 hr |
| Jun 18, 12:34 PM EDT | Severe Thunderstorm Warning | GRR | Ottawa | 26 min |
| Jun 18, 1:06 PM EDT | Severe Thunderstorm Warning | GRR | Kalamazoo, Van Buren | 84 min |
| Jun 18, 1:22 PM EDT | Severe Thunderstorm Warning | GRR | Kent | 38 min |
| Jun 18, 1:36 PM EDT | Severe Thunderstorm Warning | GRR | Ionia | 54 min |
Nearby
Severe Thunderstorm Warnings in Michigan, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.